MathSciNet Relay Station
MathSciNet bibliographic data
MR2106436 34K20 (34K13)
Hartung, Ferenc Linearized stability in periodic functional differential equations with state-dependent delays. J. Comput. Appl. Math. 174 (2005), no. 2, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement